# SDR TWAA9819903

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- Engine: Pwa JT8D217A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: R, C
- Precautionary procedure: A, E

## Discrepancy

THE NR 1 ENG EXPERIENCED COMPRESSOR STALLS.  ENGINE WAS SHUT DOWN AND FLT RETURNED TO STL.  FOUND SIX EACH FIRST STAGE FAN BLADES WITH DAMAGE INDICATING POSSIBLE ICE INJESTION.  REPLACED FIRST STAGE FAN.  CHECK-C 1-19-98 STL.
